# SDR A6WA201240664

- Difficulty date: June 16, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 31,971 hours, 28,749 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP, OTBD HINGE ARM IS GOUGED.  REPAIRED HINGE FITTING ASSY AT WS 264 IAW REO 601R-57-54-222.
